MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS SLOPE++ SZ 3.5 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP CR INS SLOPE++ SZ 3.5 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number TRULIANT TIB IMP CR INS SLOPE++ SZ 3.5 11 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint effusion (4849)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per a report from the legal department a 69 y/o female patient had a right knee replacement on (b)(6) 2019.Approximately 3 years and 2 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.Revision op report ((b)(6) 2023).Postoperative diagnosis: right knee arthroplasty failure.Patient had increased pain and a small effusion.Esr and crp were negative.Ct scan ruled out lysis or evidence of loosening.During the revision a small effusion without any metalosis or purulence present.A synovectomy of the suprapatellar pouch, medial and lateral gutters and intercondylar notch and then exposed the polyethylene and was able to remove the osteotome and mallet.There was some very superficial pitting of the polyethylene.The patient was awoken and transferred to the recovery room in stable condition.No complications occurred throughout the case.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-020-13-0335 - truliant cr cem fem cr cem right sz 3.5; (b)(6) 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t; (b)(6) 200-02-32 - three peg patella 32mm.Pending investigation.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
TRULIANT TIB IMP CR INS SLOPE++ SZ 3.5 11 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523771140
MDR Report Key16816875
Report Number1038671-2023-00841
Device Sequence Number17923235
Product Code JWH
UDI-Device Identifier10885862307194
UDI-Public10885862307194
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2025
Device Model NumberTRULIANT TIB IMP CR INS SLOPE++ SZ 3.5 11 MM
Device Catalogue Number02-022-49-3511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date12/16/2024
Date Device Manufactured05/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown